TU Darmstadt / ULB / TUbiblio

Matrix Polynomials Subjected to Small Perturbations

Deif, A. S. and Hagedorn, Peter (1986):
Matrix Polynomials Subjected to Small Perturbations.
66, In: Z. angew. Math. Mech., pp. 403-412, [Article]

Item Type: Article
Erschienen: 1986
Creators: Deif, A. S. and Hagedorn, Peter
Title: Matrix Polynomials Subjected to Small Perturbations
Language: German
Journal or Publication Title: Z. angew. Math. Mech.
Volume: 66
Divisions: 16 Department of Mechanical Engineering > Dynamics and Vibrations
16 Department of Mechanical Engineering
Date Deposited: 19 Jan 2009 14:58
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item